A generalization of the mean ergodic theorem

D. Leviatan; M. Ramanujan

Studia Mathematica (1971)

  • Volume: 39, Issue: 2, page 113-117
  • ISSN: 0039-3223

How to cite


Leviatan, D., and Ramanujan, M.. "A generalization of the mean ergodic theorem." Studia Mathematica 39.2 (1971): 113-117. <http://eudml.org/doc/217557>.

author = {Leviatan, D., Ramanujan, M.},
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {113-117},
title = {A generalization of the mean ergodic theorem},
url = {http://eudml.org/doc/217557},
volume = {39},
year = {1971},

AU - Leviatan, D.
AU - Ramanujan, M.
TI - A generalization of the mean ergodic theorem
JO - Studia Mathematica
PY - 1971
VL - 39
IS - 2
SP - 113
EP - 117
LA - eng
UR - http://eudml.org/doc/217557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.